# SDR SWAA2025010360832

- Difficulty date: November 17, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AROUND FLOORBOARD HOLE AT BS 328 RBL 24 WL 208. (MARKED)<[01] CORRECTION ON APPLICABILITY STATEMENT STEP 1;[02] CORRECTION ON APPLICABILITY STATEMENT STEP 1;[03] REMOVED DAMAGE PART OF THE BS328 FLOOR BEAM UPPER FLANGES RBL 1-RBL65 AND REPAIRED I.A.W SRM 53-10-51-2R-12 REPAIR 7 ALTERNATIVE 2;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.
